MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to address the reported event.The fse confirmed the reported error by performing a probe wash prime and observing that probe 1 had little suction compared to the other wash probes.The fse observed dirt buildup on the 2-way solenoid valve.The fse cleared the dirt buildup and ran multiple wash primes without errors to verify the resolution.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13 month complaint and service history review through the aware date of event for similar complaints was performed for serial number (b)(6).There were no similar cases found during the search period.The aia-2000 operator's manual under appendix 4: error messages states the following: [2235] b/f probe 1 suction failure.Cause : the overflow sensor detected liquid after washer suction action was completed.The measurement result will be flagged (wu flag).Solution : clean b/f probe 1.(see chapter 9, "maintenance") if retry fails, contact tosoh service center or local representatives.The most probable cause of the reported event was due to dirt buildup on the 2-way solenoid valve.
 
Event or Problem Description
A customer reported "2235 b/f probe 1 suction failure" error on the aia-2000 analyzer.The technical support specialist (tss) instructed the customer to remove the wash probe tip, clean and reseat it and visually check the bf probe area.The customer noted liquid in the well and tried priming the bf probes, but probe 1 was sluggish and did not seem to be priming correctly.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg) and human chorionic gonadotropin (hcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000 LA
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key21213945
Report Number3004529019-2025-00683
Device Sequence Number19699695
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown